Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from urinating in sleep. History of epilepsy and thyroid problems. Taking Zenoxa. Ruled out urine incontinence

my mother is offlate facing the problem of urinating only in the night in sleep...she has the problems of thyroid(which is almost 15 now) n had case of epilipsy before for 8 years which was reduced n she stopped the course as well...we had been to a neurologist before some time he started giving zenoxa 300 mg...n asked to visit a urologist ..when we visited a urologist he said its not urine incontinence because its only happening in night...i just wanted to know that if thyroid can b the reason of bed wetting ...but she had thyroid from 6 years but bed wetting started only an year back..whom should consult
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Bed wetting in aged persons is due to many reasons:
1. Medications : Specially hypnotics , Like your mother has start taking Zenoxa (oxcarbamezapine) having sedating properties due to which she may be in deep sleep which prevent natural urge to awake.For this you may consult your neurologist for dose adjustment.
2.Infection : This may be due to infection.For this done complete urine examination.
3.Growth or any malignancy: Can be ruled out by ultrasonography or urine cytological examination
4.Diabetes: It should also be ruled out by blood sugar examination
5. Stress: Ask her to do morning evening walk,seeing movies ,Reading good books or any hobbies in which she is interested
Avoid diuretics like tea,coffee,cold drinks specially before sleeping
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor